# SDR MALA100059

- Difficulty date: April 11, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 5,771 hours, 3,597 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, HYD SYTEM NR3 DOWN TO 10 PERCENT QTY LOW, MANUAL GEAR DROP BY CREW.  CREW REPORTED AT 2500 PSI THEY WERE LOSING 100 PSI EVERY 3 MINS, CREW REPORTED AT 1637Z THEY RECEIVED A HYD LOW PRESSURE LIGHT WAS ON. FOUND BALANCE RELIEF VALVE LEAKING. R & R BALANCE RELIEF VALVE.  OPS CHECKS GOOD IAW CRJ900 29-12-05 SEE NON ROUTINE WORK CARD 349989 FOR DETAILS. PN ON/OFF 975275-3 SN OFF PN2302 SN ON PN0253.
